# SDR UIEA2011020500046

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 102,790 hours, 20,995 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  DURING A-CHECK BEING PERFORMED, MX FOUND THE LT WING ILES 718.80; UPPER L/E PANEL - EXTERNAL SKIN WITH CRACK/DELAMINATION DAMAGE , MEASURING 24.0 INCHES LONG, LOCATED 4.5 INCHES FROM THE AFT END OF THE L/E PANEL.  REF FIG 1.  PERMANENT REPAIR PERFORMED IAW THE SRM 51-40-09, FIG 18 SHEETS 3 & AMP; 5 AND PREPREG 250A° F CURE IAW SRM 51-40-12.
